Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

wonder if my vit b12 injections are making this spotting happen

I am taking Yaz birth control and am in my second pill pack. I am spotting daily and wonder if I should switch or wait till my placebos and try it for one more month. I also wonder if my vit b12 injections are making this spotting happen ? I have taken yaz before and never had these problems.
Asked On : Thu, 8 Jul 2010
Answers:  2 Views:  311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Nephrologist 's  Response
THanks for the query
Irregular periods and spotting are common side effects people face. I recommend u wait and watch for one more month
Vit b12 injections wont be causing this prblem however anemia can cause this problem indirectly


Have a healthy life
Answered: Wed, 7 Sep 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello Elizabeth;
welcome to HealthcareMagic
Hormonal pills in few cases are known to cause depletion of vitamin B but there is no reported interaction between yaz and B12 which can cause spotting.The spotting you have is probably due to Yaz as being hormonal pill it is known to cause disturbance in periods.So please consult your Gynaecologist.
Thanks
Answered: Wed, 7 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor